MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS TIGHT; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS TIGHT; TOOTHBRUSH, MANUAL
Model Number 872RQ
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint not confirmed.
 
Event or Problem Description
Used 1 or 2 times and bristles started falling off.

Brand Name
GUM PROXABRUSH GO BETWEENS TIGHT
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24506473
Report Number1413787-2026-00267
Device Sequence Number13251920
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/04/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown